# SDR ABXA9900361

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929AX
- Make and model: Doug DC-9-31
- Aircraft serial: 45874
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NOSE GEAR UNSAFE LIGHT FAILED TO ILLUMINATE DURING GEAR RETRACTION.  RECYCLED GEAR, UNSAFE LIGHT FAILED TO ILLUMINATE INTRANSIT.  ALL OTHER INDICATIONS WERE NORMAL.  REPAIRED BROKEN WIRE IN CONDUIT JUST AFT OF NOSE GEAR DEPLOYMENT SWITCH (P1-133).
